# SDR AALA202110217148

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 66,249 hours, 25,260 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 9843181F
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING FUEL TANK OVERFLOW ECAM MESSAGE, AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED CLACK VALVE 214QM (AND) CLACK VALVE 216QM (AALA202110219658) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
